# SDR USAA000471

- Difficulty date: March 9, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Condition: Cracked
- Location: Mlg Door
- Part time: 49,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 2 INCH CRACK IN RIGHT MLG DOOR PAN CRACKED, FORWARD INBOARD SIDE BY ACTUATOR BRACKET.  SPLICED INBOARD SECTION OF PAN PER SRM 52-05 FIG 28 SHT 3 VIEW B AND PG 25.  (M)
